# SDR REXA2013120302209

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 13,239 hours, 8,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN & COCKPIT FILLED WITH SMOKE AFTER APU STARTED NR 1 PACK AUTO FAIL DISPLAYED.  DEFER COCKPIT TEMP CONTROL SYS IAW MEL 21-61-14. CAT C, MC ADVISED 96041.  ENTERED INTO MMO2, PLACARD INSTALLED.  INVESTIGATED CTRL 2481268-1 NR 1 LT AUTO PACK FAIL, SMOKE IN CABIN, DUE TO SEIZED LT ACM IAW AML 2481271-2.  THIS CLEARS DTRL 2481268-1, PLACARD REMOVED FROM MMO2 MX CTRL NOTIFIED 53431.
